Godlike Productions - Discussion Forum
Users Online Now: 2,394 (Who's On?)Visitors Today: 660,332
Pageviews Today: 1,651,441Threads Today: 687Posts Today: 13,804
07:20 PM


Rate this Thread

Absolute BS Crap Reasonable Nice Amazing
 

Nashville Doctor Dies Days After Getting His First Pfizer Shot, Media Tries To Play It Off As Dying Of COVID

 
Anonymous Coward
User ID: 79831996
United States
01/03/2022 05:51 AM
Report Abusive Post
Report Copyright Violation
Nashville Doctor Dies Days After Getting His First Pfizer Shot, Media Tries To Play It Off As Dying Of COVID
[link to vidmax.com (secure)]


NASHVILLE, TENNESSEE – Dimitri Ndina, a local doctor with no prior conditions, has died as a result of blood clots shortly after receiving his first dose of the Pfizer COVID-19 vaccine.

However, local media is now reporting that he died as a result of the virus.

Ndina, who was a pharmaceutical doctor at Tennessee Oncology, received his first dose in early December and was hospitalized shortly after at St. Thomas Midtown Hospital.

Alexis Ndina, his 19-year-old daughter, said:

“[He became sick] sometime after his first vaccine and he somewhat brushed it off, usually when he gets sick he gets better the next day and then he was hospitalized on December 7th.”

The 57-year-old was admitted to the hospital’s ICU unit where he later died on December 20th. Ndina had blood clots spreading throughout his body as Alexis explained:

“They noted that he started to clot in his lower region so from his legs and started to work up.”

The fact that Ndina had only received his first dose in December, makes it likely that he had reservations about the COVID vaccine. Perhaps the mandates requiring health workers to be fully vaccinated in order to keep their jobs, made him get the jab.

A video report on his story by Nashville news outlet WKRN.
Anonymous Coward
User ID: 75133552
United States
01/03/2022 05:53 AM
Report Abusive Post
Report Copyright Violation
Re: Nashville Doctor Dies Days After Getting His First Pfizer Shot, Media Tries To Play It Off As Dying Of COVID
[link to vidmax.com (secure)]


NASHVILLE, TENNESSEE – Dimitri Ndina, a local doctor with no prior conditions, has died as a result of blood clots shortly after receiving his first dose of the Pfizer COVID-19 vaccine.

However, local media is now reporting that he died as a result of the virus.

Ndina, who was a pharmaceutical doctor at Tennessee Oncology, received his first dose in early December and was hospitalized shortly after at St. Thomas Midtown Hospital.

Alexis Ndina, his 19-year-old daughter, said:

“[He became sick] sometime after his first vaccine and he somewhat brushed it off, usually when he gets sick he gets better the next day and then he was hospitalized on December 7th.”

The 57-year-old was admitted to the hospital’s ICU unit where he later died on December 20th. Ndina had blood clots spreading throughout his body as Alexis explained:

“They noted that he started to clot in his lower region so from his legs and started to work up.”

The fact that Ndina had only received his first dose in December, makes it likely that he had reservations about the COVID vaccine. Perhaps the mandates requiring health workers to be fully vaccinated in order to keep their jobs, made him get the jab.

A video report on his story by Nashville news outlet WKRN.
 Quoting: RevelatioNow


I don't care what work I have to do, no employer is going to make me chose to put a deadly virus into my body. The fact that they now even have so much better ways to treat covid, if you have to be hospitalized. Seeing everyone who gets this shot get so sick, is just insane.
Anonymous Coward
User ID: 76825457
01/03/2022 05:56 AM
Report Abusive Post
Report Copyright Violation
Re: Nashville Doctor Dies Days After Getting His First Pfizer Shot, Media Tries To Play It Off As Dying Of COVID
Very sad, and happening way too often. I can't believe anyone still believes these vaccines are safe. The "pain in legs traveling up" part is interesting, I've heard that heart attacks often start as clots in the lower legs and reach the heart. Anyone who got the jab should be on the lookout for painful legs, could be precursor to a heart attack or stroke.
Anonymous Coward
User ID: 78743149
United Kingdom
01/03/2022 06:31 AM
Report Abusive Post
Report Copyright Violation
Re: Nashville Doctor Dies Days After Getting His First Pfizer Shot, Media Tries To Play It Off As Dying Of COVID
[link to vidmax.com (secure)]


NASHVILLE, TENNESSEE – Dimitri Ndina, a local doctor with no prior conditions, has died as a result of blood clots shortly after receiving his first dose of the Pfizer COVID-19 vaccine.

However, local media is now reporting that he died as a result of the virus.

Ndina, who was a pharmaceutical doctor at Tennessee Oncology, received his first dose in early December and was hospitalized shortly after at St. Thomas Midtown Hospital.

Alexis Ndina, his 19-year-old daughter, said:

“[He became sick] sometime after his first vaccine and he somewhat brushed it off, usually when he gets sick he gets better the next day and then he was hospitalized on December 7th.”

The 57-year-old was admitted to the hospital’s ICU unit where he later died on December 20th. Ndina had blood clots spreading throughout his body as Alexis explained:

“They noted that he started to clot in his lower region so from his legs and started to work up.”

The fact that Ndina had only received his first dose in December, makes it likely that he had reservations about the COVID vaccine. Perhaps the mandates requiring health workers to be fully vaccinated in order to keep their jobs, made him get the jab.

A video report on his story by Nashville news outlet WKRN.
 Quoting: RevelatioNow


I don't care what work I have to do, no employer is going to make me chose to put a deadly virus into my body. The fact that they now even have so much better ways to treat covid, if you have to be hospitalized. Seeing everyone who gets this shot get so sick, is just insane.
 Quoting: Anonymous Coward 75133552


It's not that type of vaccine. They inject billions of packets of artificial mRNA onto your body that has been programmed to enter your cells and order them to make partial artificial spike proteins that match part of the covid virus spike protein.
The problem is the spike protein is toxic and dangerous, wether from the vaccine or the real virus.

But it should never enter the bloodstream directly.





GLP